Ueber Systeme von Kegelschnitten


Mathematische Annalen (1873)

  • Volume: 6, page 264-312
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rosanes. "Ueber Systeme von Kegelschnitten." Mathematische Annalen 6 (1873): 264-312. <http://eudml.org/doc/156613>.

author = {Rosanes},
journal = {Mathematische Annalen},
pages = {264-312},
title = {Ueber Systeme von Kegelschnitten},
url = {http://eudml.org/doc/156613},
volume = {6},
year = {1873},

AU - Rosanes
TI - Ueber Systeme von Kegelschnitten
JO - Mathematische Annalen
PY - 1873
VL - 6
SP - 264
EP - 312
UR - http://eudml.org/doc/156613
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.